MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M33MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
Through implant patient registry it was learned that a 33mm 11400m mitral valve explanted after an implant duration of 4 months, 18 days due to unknown reason.The explanted mitral valve was replaced with another 33mm 11400m valve.During the same procedure the patient also had a 29mm 11500a aortic valve was explanted after an implant duration of 4 months, 18 days due to unknown reason (2023-17418-01).The explanted aortic valve was replaced with a 27mm 11500a valve.
 
Additional Manufacturer Narrative
Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
Through implant patient registry and medical records, it was learned that a 33mm 11400m mitral valve explanted after an implant duration of 4 months, 18 days due to endocarditis.The explanted mitral valve was replaced with another 33mm 11400m valve.Per medical records, the patient presented with sob.The patient underwent redo-avr with a 27mm inspiris (b)(4), redo-mvr with a 33mm 11400m mitris valve, and ecmo placement.Intraoperatively, mitral valve prosthesis was dehisced with infectious destruction of the aorto-mitral curtain and vegetations on the prosthetic aortic valve.Unable to adequately debride and replace the mitral valve with the av in place, both were removed.The aorto-mitral curtain had torn suture causing massive pvl and valve rocking.The aorto-mitral curtain was repaired.A new 33mm mitris valve and 27mm inspiris valve were implanted.The patient was transferred to icu in critical but stable condition.

Brand Name
EDWARDS MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key17605427
Report Number2015691-2023-15423
Device Sequence Number6206402
Product Code LWR
UDI-Device Identifier00690103205572
UDI-Public(01)00690103205572(17)240817(11)220818219799836
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M33MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexMale